# SDR SWIA201743410

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 36,180 hours, 30,654 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WITH NOSE GEAR OPEN WARNING.   REPLACED THE NLG OLEO BRACKET AND AND PERFORMED EXTENSION AND RETRACTION.  OPS CHECKED GOOD.
